# SDR DHL9980191C

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING CENTER L/E INTERIOR MID UPPER SECTION FOUND 2 INCH CRACK ON STRUCTURAL STIFFENER.  REMOVED CRACKED ANGLE, FABRICATED ANGLE PER SRM 51-1-8, 2 X 1.75.  INSTALLED PER SRM 51-1-2.
